# SDR MASA2019122092190

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 37,278 hours, 30,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH EMERGENCY EXIT SIGN ROW 3 INOP
FOUND CANNON PLUG PIN LOOSE RESECURED PIN
